A 55-year-old member asked:
Disclaimer

is it possible for a contrast dye test to cause heart damage that leads to congestive heart failure?

1 doctor answer
Dr. Calvin Weisberger
50 years experience Cardiology
Angio: It's possible but very unlikely.
Answered on Apr 1, 2013

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 37-year-old member asked:
Dr. Budi Bahureksa
30 years experience Cardiology
Palpitations: Well, you have palpitations -- it is arrhythmia, and you need to see a cardiologist who will help you find the right treatment and management -.
A 31-year-old female asked:
Dr. Vishnu Gaiha
51 years experience Cardiology
Contrast: If your kidney function is normal then the contrast should be out of your system in less than 24hrs.Thats why blood test with BUN ; creatinine is done ... Read More
1
1 thank
A 46-year-old member asked:
Dr. Calvin Weisberger
50 years experience Cardiology
CATH: Angiographic dye is unlikely to cause uti. Sometimes there are UTI like sensations when it is excreted.
A member asked:
Dr. Heidi Fowler
24 years experience Psychiatry
Hello. : Hello. Your logic sounds correct. Your first result had a creatinine of 20 which is exactly at the cut off level for most labs. Most labs classifiy sp ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month